# SDR AALA991476

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK ON 1183 BULKHEAD, RBL 10, 8 INCHES UP FROM LOWER FRAME.  INSTALLED DOUBLER PER SRM 53-10-2, PAGE 28.  TST: 73,027 HOURS. CYCLES:  48,643.  (X)
